RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Pages 229–230 (Mi umn4404)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The smooth theory of the canonical Maslov operator on a complex Lagrangian germ

B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.02.1973

Citation: B. Yu. Sternin, V. E. Shatalov, “The smooth theory of the canonical Maslov operator on a complex Lagrangian germ”, Uspekhi Mat. Nauk, 29:3(177) (1974), 229–230

Citation in format AMSBIB
\Bibitem{SteSha74}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper The smooth theory of the canonical Maslov operator on a~complex Lagrangian germ
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn4404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470999}
\zmath{https://zbmath.org/?q=an:0327.58012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4404
  • http://mi.mathnet.ru/eng/umn/v29/i3/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Krakhnov, “Asimptotika sobstvennykh znachenii psevdodifferentsialnykh operatorov i invariantnye tory”, UMN, 31:3(189) (1976), 217–218  mathnet  mathscinet  zmath
    2. V. G. Danilov, Le Vu An', “On Fourier integral operators”, Math. USSR-Sb., 38:3 (1981), 293–334  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:124
    Full text:58
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018